Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 84, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 9, 2015, 3:19 PM CDT for Adair County, Cherokee County, Oklahoma. It was in force for 41 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2015, 3:19 PM CDT (20:19 UTC)
- Expired
- Apr 9, 2015, 4:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Adair County, OK, Cherokee County, OK
The radar
The Western Arkansas radar (KSRX), 66 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 3:22 PM CDT | HAIL 0.5 | 3 Nw Cookson, OK | DIME SIZE HAIL NEAR COOKSON. |
| Apr 9, 3:25 PM CDT | HAIL 1 | 3 N Cookson, OK | DIME TO QUARTER SIZE HAIL NEAR COOKSON. |
| Apr 9, 3:37 PM CDT | TSTM WND DMG | 7 Ne Cookson, OK | SEVERAL TREES DOWN WEST OF CHEROKEE ADAIR COUNTY LINE ON HIGHWAY 100 |
| Apr 9, 3:39 PM CDT | TSTM WND DMG | 10 Wsw Stilwell, OK | SEVERAL TREES DOWN JUST EAST OF CHEROKEE ADAIR COUNTY LINE ON HIGHWAY 100 |
| Apr 9, 3:39 PM CDT | HAIL 0.88 | 10 Wsw Stilwell, OK | DRIFTS OF HAIL ALONG HIGHWAY 100 |
| Apr 9, 3:50 PM CDT | HAIL 1 | 2 W Stilwell, OK | NICKEL TO QUARTER SIZE HAIL IN THE ROCKY MOUNTAIN COMMUNITY WEST OF STILWELL. TIME ESTIMATED BY RADAR. |
| Apr 9, 3:53 PM CDT | HAIL 0.88 | Stilwell, OK | NICKEL AND SOME DIME SIZED HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 2:32 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 950 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 857 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 275 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 6.3
The text
As transmitted, in the capitals the NWS used until 2016.
018 WUUS54 KTSA 092019 SVRTSA OKC001-021-092100- /O.NEW.KTSA.SV.W.0084.150409T2019Z-150409T2100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 319 PM CDT THU APR 9 2015 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA... SOUTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA... * UNTIL 400 PM CDT * AT 318 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF COOKSON...AND MOVING EAST AT 45 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IN OR NEAR THE PATH INCLUDE...COOKSON...CHEROKEE LANDING STATE PARK...BUNCH...MARIETTA...STILWELL AND ADAIR STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3591 9458 3569 9452 3565 9507 3576 9509 TIME...MOT...LOC 2019Z 254DEG 41KT 3572 9501 HAIL...1.00IN WIND...<50MPH $$
5 follow-up statements
259 WWUS54 KTSA 092025 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 325 PM CDT THU APR 9 2015 OKC001-021-092100- /O.CON.KTSA.SV.W.0084.000000T0000Z-150409T2100Z/ CHEROKEE OK-ADAIR OK- 325 PM CDT THU APR 9 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ADAIR AND SOUTHEASTERN CHEROKEE COUNTIES UNTIL 400 PM CDT... AT 324 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COOKSON...AND MOVING EAST AT 45 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IN OR NEAR THE PATH INCLUDE...CHEROKEE LANDING STATE PARK...MARIETTA...STILWELL AND ADAIR STATE PARK PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3568 9500 3577 9500 3591 9458 3569 9452 TIME...MOT...LOC 2026Z 254DEG 41KT 3574 9492 HAIL...1.00IN WIND...<50MPH $$
814 WWUS54 KTSA 092032 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 332 PM CDT THU APR 9 2015 OKC001-021-092100- /O.CON.KTSA.SV.W.0084.000000T0000Z-150409T2100Z/ CHEROKEE OK-ADAIR OK- 332 PM CDT THU APR 9 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ADAIR AND SOUTHEASTERN CHEROKEE COUNTIES UNTIL 400 PM CDT... AT 330 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHEROKEE LANDING STATE PARK...AND MOVING EAST AT 45 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IN OR NEAR THE PATH INCLUDE...MARIETTA...STILWELL AND ADAIR STATE PARK PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3568 9495 3579 9495 3591 9458 3569 9452 TIME...MOT...LOC 2032Z 254DEG 41KT 3575 9485 HAIL...1.25IN WIND...<50MPH $$
030
WWUS54 KTSA 092036
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
336 PM CDT THU APR 9 2015
OKC001-021-092100-
/O.CON.KTSA.SV.W.0084.000000T0000Z-150409T2100Z/
CHEROKEE OK-ADAIR OK-
336 PM CDT THU APR 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ADAIR
AND SOUTHEASTERN CHEROKEE COUNTIES UNTIL 400 PM CDT...
AT 335 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
CHEROKEE LANDING STATE PARK...AND MOVING EAST AT 45 MPH.
HAZARD...TENNIS BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...MARIETTA...STILWELL AND ADAIR
STATE PARK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3571 9490 3580 9489 3591 9458 3569 9452
TIME...MOT...LOC 2037Z 254DEG 41KT 3576 9479
HAIL...2.50IN
WIND...<50MPH
$$933
WWUS54 KTSA 092042
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
342 PM CDT THU APR 9 2015
OKC021-092052-
/O.CAN.KTSA.SV.W.0084.000000T0000Z-150409T2100Z/
CHEROKEE OK-
342 PM CDT THU APR 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEROKEE COUNTY
IS CANCELLED...
LAT...LON 3569 9452 3573 9481 3582 9480 3591 9458
TIME...MOT...LOC 2042Z 254DEG 41KT 3578 9472
$$
OKC001-092100-
/O.CON.KTSA.SV.W.0084.000000T0000Z-150409T2100Z/
ADAIR OK-
342 PM CDT THU APR 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ADAIR
COUNTY UNTIL 400 PM CDT...
AT 339 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
BUNCH...AND MOVING EAST AT 45 MPH.
HAZARD...TENNIS BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...MARIETTA...STILWELL AND ADAIR
STATE PARK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3569 9452 3573 9481 3582 9480 3591 9458
TIME...MOT...LOC 2042Z 254DEG 41KT 3578 9472
HAIL...2.50IN
WIND...<50MPH
$$846
WWUS54 KTSA 092049
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
349 PM CDT THU APR 9 2015
OKC001-092100-
/O.CON.KTSA.SV.W.0084.000000T0000Z-150409T2100Z/
ADAIR OK-
349 PM CDT THU APR 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ADAIR
COUNTY UNTIL 400 PM CDT...
AT 348 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STILWELL...AND
MOVING EAST AT 45 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...ADAIR STATE PARK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3576 9474 3584 9475 3591 9458 3575 9454
TIME...MOT...LOC 2049Z 254DEG 41KT 3580 9463
HAIL...1.75IN
WIND...<50MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 2:27 PM CDT, 52 minutes earlier.
Area forecast discussion, Apr 9, 2:27 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 227 PM CDT THU APR 9 2015 .DISCUSSION... COLD FRONT IS QUICKLY SWEEPING EAST ACROSS THE FORECAST AREA THIS AFTERNOON...IN ASSOCIATION WITH A PV MAX MOVING EAST NORTHEAST ACROSS NEBRASKA AND KANSAS. A STRONG CAPPING INVERSION REMAINS IN PLACE AHEAD OF THE FRONT...AND THUS FAR ECHOES HAVE STRUGGLED TO GET GOING. HOWEVER...EVENTUALLY LIFT AND HEATING SHOULD OVERCOME THE CAP AND AT LEAST SCATTERED STORMS WILL FIRE ALONG THE FRONT BY MID AFTERNOON FROM NW AR DOWN INTO SE OK. THE STORMS MAY EVENTUALLY BECOME MORE LINEAR WITH TIME. WINDS ALOFT AT THE BASE OF THE CENTRAL CONUS TROUGH SUGGEST SHEAR IS STRONG ENOUGH FOR SUPERCELL DEVELOPMENT INITIALLY AT LEAST. THE TORNADO THREAT...WHILE NOT ZERO...IS MUCH LESS COMPARED TO YESTERDAY...WITH VEERED FLOW IN THE WARM SECTOR SHRINKING HELICITY. THUS MAIN THREATS WILL BE HAIL/WINDS. ACTIVITY SHOULD BE CLEARING THE AREA BETWEEN 00Z AND 03Z...WITH A CLEAR AND COOL NIGHT FORTHCOMING. AFTER A NICE DAY TO BE OUTDOORS ON FRIDAY...RAIN/STORM CHANCES WILL RETURN BY SATURDAY...ESPECIALLY SATURDAY NIGHT AS THE RETREATING BOUNDARY LIFTS NORTH THRU THE PLAINS. A WAVE IN THE NORTHERN STREAM WILL SWEEP ACROSS THE MIDWEST BY THE LATTER PART OF THE WEEKEND...FORCING ANOTHER BOUNDARY DOWN INTO OUR REGION. GOING INTO EARLY NEXT WEEK...AN UPPER WAVE IN THE WEAKER SOUTHERN STREAM OF THE WESTERLIES WILL LIFT INTO THE PLAINS...BRINGING GOOD CHANCES FOR RAIN/STORMS. A VIGOROUS UPPER STORM SYSTEM IS FORECAST TO DIVE IN FROM THE PAC NW AND CLOSE OFF OVER THE PLAINS LATE NEXT WEEK. DEPENDING ON HOW THE DETAILS SHAKE OUT...THERE WOULD BE SOME SEVERE POTENTIAL AHEAD OF THE ASSOCIATED FRONT...FOLLOWED BY SOME COOLER AND DRIER WEATHER TO CLOSE OUT THE WEEK. LACY && .PRELIMINARY POINT TEMPS/POPS... TUL 42 69 48 73 / 0 0 10 20 FSM 47 72 49 75 / 40 0 10 10 MLC 46 70 48 72 / 10 0 10 30 BVO 39 69 44 73 / 0 0 10 10 FYV 40 67 45 69 / 20 0 0 10 BYV 42 67 45 71 / 20 0 0 10 MKO 44 69 48 73 / 10 0 10 20 MIO 39 69 45 71 / 0 0 10 10 F10 45 69 49 72 / 0 0 10 20 HHW 49 71 48 71 / 40 0 10 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && LONG TERM....30
Hazardous weather outlook, Apr 9, 12:51 PM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1251 PM CDT THU APR 9 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-101045- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1251 PM CDT THU APR 9 2015 ...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...1 TO 3 PM. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...1 TO 3 PM. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. DISCUSSION... EARLY THIS AFTERNOON....A COLD FRONT EXTENDED FROM NEAR VINITA TO OKMULGEE. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THIS COLD FRONT BY MID-AFTERNOON ACROSS EASTERN OKLAHOMA INTO NORTHWEST ARKANSAS. SOME OF THESE THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE AS THE AIRMASS AHEAD OF THE FRONT IS MOIST AND UNSTABLE. LARGE HAIL AND WIND GUSTS TO AROUND 65 MPH WILL BE THE MAIN CONCERN. THERE WILL ALSO BE ENOUGH LOW LEVEL WIND SHEAR FOR A LIMITED TORNADO THREAT. THE THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF THE AREA BY EARLY EVENING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...SEVERE THUNDERSTORM POTENTIAL. MONDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... FRIDAY SHOULD BE A LITTLE COOLER AND DRY...ALTHOUGH THERE IS A SLIM CHANCE OF THUNDERSTORMS LATE FRIDAY NIGHT ACROSS SOUTHEAST OKLAHOMA. THUNDERSTORM CHANCES WILL REMAIN IN THE FORECAST THROUGH THE WEEKEND...WITH BETTER CHANCES EARLY NEXT WEEK AS AN UPPER LEVEL LOW MOVES INTO THE SOUTHERN PLAINS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Apr 9, 10:06 AM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1006 AM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND GST 4 W GRAINOLA 36.94N 96.72W
04/08/2015 E65 MPH OSAGE OK PUBLIC
HORIZONTAL RAIN AND PEA SIZE HAIL.
&&
SAASpecial weather statement, Apr 9, 2:28 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
228 PM CDT THU APR 9 2015
ARZ001-OKZ063-092000-
BENTON AR-DELAWARE OK-
228 PM CDT THU APR 9 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN BENTON
IN NORTHEAST OKLAHOMA
CENTRAL DELAWARE
AT 228 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER LAKE EUCHA
STATE PARK...MOVING NORTHEAST AT 75 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...JAY...SULPHUR SPRINGS...MAYSVILLE
AND LAKE EUCHA STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3651 9461 3650 9434 3624 9473 3638 9488
3657 9462 3656 9461
TIME...MOT...LOC 1928Z 229DEG 64KT 3637 9472Special weather statement, Apr 9, 2:34 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
234 PM CDT THU APR 9 2015
ARZ001-OKZ063-068-092000-
BENTON AR-CHEROKEE OK-DELAWARE OK-
234 PM CDT THU APR 9 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN BENTON
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHERN DELAWARE
AT 235 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHEAST
OF LEACH...MOVING NORTHEAST AT 65 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OAKS...LEACH...TWIN OAKS...KANSAS...
COLCORD...SULPHUR SPRINGS...MAYSVILLE...GRAVETTE...CHEROKEE CITY...
HIWASSE AND LAKE EUCHA STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3649 9420 3616 9478 3616 9480 3615 9480
3611 9487 3621 9497 3651 9458 3650 9420
TIME...MOT...LOC 1935Z 231DEG 58KT 3623 9482Special weather statement, Apr 9, 2:42 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
242 PM CDT THU APR 9 2015
OKZ063-068>070-092015-
ADAIR OK-CHEROKEE OK-DELAWARE OK-MUSKOGEE OK-
242 PM CDT THU APR 9 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
CHEROKEE AND NORTHEASTERN MUSKOGEE
IN NORTHEAST OKLAHOMA
SOUTHERN DELAWARE AND NORTHWESTERN ADAIR
AT 242 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
HULBERT...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...KANSAS...TAHLEQUAH...HULBERT AND
SCRAPER.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3607 9463 3574 9516 3583 9525 3585 9523
3588 9523 3622 9478
TIME...MOT...LOC 1942Z 233DEG 41KT 3587 9514Special weather statement, Apr 9, 2:52 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
252 PM CDT THU APR 9 2015
OKZ068-070-071-092030-
CHEROKEE OK-MCINTOSH OK-MUSKOGEE OK-
252 PM CDT THU APR 9 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHERN CHEROKEE AND NORTHEASTERN MUSKOGEE
IN SOUTHEAST OKLAHOMA
NORTHEASTERN MCINTOSH
AT 253 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER KEEFETON...
MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...PUMPKIN CENTER...TAHLEQUAH...KEEFETON...
BRAGGS...GREENLEAF STATE PARK AND CHEROKEE LANDING STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3596 9499 3578 9482 3563 9509 3564 9512
3561 9513 3548 9536 3561 9545
TIME...MOT...LOC 1953Z 233DEG 39KT 3561 9533Special weather statement, Apr 9, 3:02 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
302 PM CDT THU APR 9 2015
ARZ001-010-OKZ063-068-069-092030-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-WASHINGTON AR-
302 PM CDT THU APR 9 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHWESTERN BENTON AND NORTHWESTERN WASHINGTON
IN EAST CENTRAL OKLAHOMA
EASTERN CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE AND NORTHERN ADAIR
AT 303 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF BALLARD TO 8 MILES SOUTHWEST OF
ELDON...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...MARIETTA...BARON...CHRISTIE...PROCTOR...
WESTVILLE...BALLARD...WATTS...WEST SILOAM SPRINGS...ELDON...ROCKY
COMFORT...FAIRMOUNT...SILOAM SPRINGS...GENTRY...LAKE FRANCIS...
GALLITIN...SPRINGTOWN...SUMMERS...CINCINNATI...WEDINGTON...ADAIR
STATE PARK AND NATURAL FALLS STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3624 9421 3583 9463 3576 9511 3630 9461
TIME...MOT...LOC 2003Z 254DEG 41KT 3607 9469 3585 9492The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 12:08 AM CDT | Special Weather Statement | TSA | Osage | 37 min |
| Apr 9, 12:39 AM CDT | Special Weather Statement | TSA | Osage | 51 min |
| Apr 9, 2:28 PM CDT | Special Weather Statement | TSA | Delaware | 32 min |
| Apr 9, 2:34 PM CDT | Special Weather Statement | TSA | Delaware | 26 min |
| Apr 9, 2:42 PM CDT | Special Weather Statement | TSA | Cherokee | 33 min |
| Apr 9, 2:52 PM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 38 min |
| Apr 9, 3:02 PM CDT | Special Weather Statement | TSA | Adair | 28 min |
| Apr 9, 3:31 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 44 min |
| Apr 9, 3:36 PM CDT | Special Weather Statement | TSA | Latimer | 39 min |
| Apr 9, 3:40 PM CDT | Special Weather Statement | TSA | Haskell | 50 min |
| Apr 9, 3:46 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 44 min |
| Apr 9, 4:19 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 41 min |
| Apr 9, 4:32 PM CDT | Special Weather Statement | TSA | Latimer | 28 min |
| Apr 9, 4:37 PM CDT | Special Weather Statement | TSA | Haskell | 23 min |
| Apr 9, 4:51 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 39 min |
| Apr 9, 4:58 PM CDT | Special Weather Statement | TSA | Sequoyah | 32 min |
| Apr 9, 5:08 PM CDT | Special Weather Statement | TSA | Latimer | 37 min |
| Apr 9, 5:29 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 46 min |
| Apr 9, 5:36 PM CDT | Special Weather Statement | TSA | Pushmataha | 39 min |
| Apr 9, 6:10 PM CDT | Special Weather Statement | TSA | Pushmataha | 35 min |
| Apr 9, 6:17 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 43 min |
| Apr 9, 6:33 PM CDT | Special Weather Statement | TSA | Choctaw | 27 min |
| Apr 9, 6:40 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 35 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.